Some Trigonometric Inequalities.
Elemente der Mathematik, Tome 27 (1972), pp. 121-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141078,
author = {J. Steinig},
title = {Some {Trigonometric} {Inequalities.}},
journal = {Elemente der Mathematik},
pages = {121--128},
year = {1972},
volume = {27},
zbl = {0266.50007},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141078/}
}
J. Steinig. Some Trigonometric Inequalities.. Elemente der Mathematik, Tome 27 (1972), pp. 121-128. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141078/